I'm 15 and got the implant about a week ago and basically yesterday and today I'm so depressed and weepy and I'm upset. My boobs are sore, will I regret this implant?
Bella lots of times this happens after you have this implant put in but should go away.Your body is adjusting to the hormones in the Nexplanon. but these side effects should go away.Just uncomfortable for a couple weeks but if it continues beyond that call the doctor or Nurse and let them know. your normal hormone's and the ones the Nexplanon is putting out have to level out. then you should feel a lot better.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Nexplanon - I've been having non-stop spotting (light red, brown, or black blood) for 2 MONTHS! I'm?
Updated 16 Feb 2015 • 1 answer
Updated 11 Nov 2015 • 2 answers
Updated 20 Feb 2016 • 1 answer
Updated 26 Aug 2017 • 2 answers
Kyleena - How is this birth control when it comes to mood swings and pain? I have rough sex, is that
Updated 18 Dec 2018 • 2 answers